MAUDE Adverse Event Report: ST PAUL CLEO 90 INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CLEO 90 INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7040-24
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.One (1) sample was received without its original packaging inside a ziploc bag and with its certificate of safe handling.The sample was visually inspected at a distance of 12 inches to 24 inches? and normal conditions of illumination.The technician observed that the adapter tube and coiled tube were detached.The complaint was confirmed.The root cause was found to be lack of solvent by not following procedures.Awareness notification was made to production personnel to explain the importance to adherence or following the procedure.No product information has been provided to date.(b)(4).
 
Event or Problem Description
It was reported that the medical device failed and medication did not come out.No patient injury was reported.

Brand Name
CLEO 90 INFUSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
ofc 518
minneapolis, MN 55442
MDR Report Key15337359
Report Number3012307300-2022-17321
Device Sequence Number20564730
Product Code FPA
UDI-Device Identifier10610586020223
UDI-Public10610586020223
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/25/2024
Device Model Number21-7040-24
Device Catalogue Number21-7040-24
Device Lot Number3788326
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Initial Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown